# SDR SWIA202264100

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N255SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000622
- Aircraft time: 13,088 hours, 9,409 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A, F

## Discrepancy

FWD CARGO COMPARTMENT FIRE WARNING MESSAGE ON DECENT INTO PHX RAN QRC AND QRH BLEW FWD CARGO BOTTLE. HAD ELECTRIC WHEEL CHAIR START SMOKING AND GETTING HOT. BATTERY ACID LOOKS LIKE IT SPILT IN FWD CARGO  (FLIGHT 3931 - FILED CLOSED)INSPECTED FWD CARGO COMPARTMENT LININGS PER ERJ AMM 50-31-00-212-801-A, FOUND DAMAGE TO LEXAN FLOOR FINISHING.  REPAIRED LEXAN FLOOR FINISHING PER ERJ AMM 50-31-08-350-801-A. REMOVED AND REPLACED CARGO HRD AND LRD FIRE BOTTLES PER ERJ AMM 26-23-01, REMOVED AND REPLACED DRIER METERING UNITS DUE TO DISCHARGE OF LRD FIRE BOTTLE PER ERJ AMM 26-23-07.  OPS CHECKS GOOD AT THIS TIME, A/C OK FOR RETURN TO SERVICE.  REFERENCE AML DISCREPANCIES 840493 AND 840494.
